Fourrts India Laboratories Pvt Ltd
Acebrophylline (100mg) + Acetylcysteine (600mg)
Pulmoclear Tablet is used to treat and prevent asthma and symptoms of chronic obstructive pulmonary disorder (COPD) such as coughing, wheezing, and shortness of breath.
Tablet
Pulmoclear Tablet is a combination of two medicines: Acebrophylline and Acetylcysteine. It helps relax the muscles of the air passages, making it easier to breathe. It is used to treat and prevent asthma and symptoms of chronic obstructive pulmonary disorder (COPD) such as coughing, wheezing, and shortness of breath.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Pulmoclear Tablet may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Pulmoclear Tablet may cause excessive drowsiness with alcohol.
Information regarding the use of Pulmoclear Tablet during breastfeeding is not available. Please consult your doctor.
Information regarding the use of Pulmoclear Tablet during pregnancy is not available. Please consult your doctor.
Pulmoclear Tablet is a combination of two medicines: Acebrophylline and Acetylcysteine. Acebrophylline is a mucolytic and bronchodilator. It works by relaxing the muscles of the airways and also thins and loosens mucus, making it easier to breathe. Acetylcysteine is a mucolytic medication. It thins and loosens mucus (phlegm) making it easier to cough out.
Pulmoclear Tablet helps in the prevention and treatment of chronic obstructive pulmonary disease (COPD). It has a smelly odor. This is normal and does not indicate that the medicine has changed. It should be taken at the same time each day, preferably in the evening after food. Drink plenty of fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It does not work right away and should not be used to relieve sudden breathing problems. Use your rescue inhaler to control sudden difficulty in breathing.
Yes, Pulmoclear Tablet contains Acetylcysteine, which may interfere with certain laboratory tests like urine ketone test and may result in false test results. Please inform your healthcare provider if you are taking Pulmoclear Tablet before undergoing any medical tests.
No, exceeding the recommended dosage of this medicine will not increase its effectiveness. Increasing the dose may lead to increased side effects. If your symptoms are not improving with the prescribed amount, please consult your healthcare provider for re-evaluation.
Store this medicine in its original container and tightly close it. Follow the storage instructions on the packaging or label provided with the medicine. Do not consume unused medication. Ensure that it is kept out of reach of children, pets, and other individuals.